# SDR A6WA200740463

- Difficulty date: July 13, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FORWARD SEAL RETAINER OF THE MAIN AVIONICS COMPARTMENT DOOR.  SEAL RETAINER P/N 601R14533-41, CC670-386743 AND CC 670-38663-5 REPLACED IAW SRM 51-42-06.  (M)
